Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
myheart5 posted:
I am detoxing off morphine after many years, tolerance was my culprit. I have been detoxing over eight months;( I want my life back to a tolerable existence;) I am one month free and still I am having symptoms of withdrawals , sleep is only four hours a night , GI tract is trying, almost to 50% there;) when will this end for me? Idk what to do I feel horrible about 50-60% of my day;( Doctor says at one month i should not be where I am , I should be finished? I know myself and I am still detoxing ? I am so proud of myself but still waiting to celebrate because I am still having bouts of cravings? Also my doctors pa says I should not have issue's with narcotics given at this point as well for my steroid injects but I say what so soon? May I please have some varied responses for encouragement I really feel hopeless now:( I just want to feel better
Thank u so much;)
Betty Ford Center
Anthony Tornay, MD responded:
When the brain has been exposed (dependent) for such a long period, it doesn't go back to 'normal' just because you are weaned off. The fact that you are experiencing and recognizing craving demonstrates that fact; there is no 'timetable,' and symptoms (sleep, GI, etc.) may last many months, hopefully tapering down and possibly being treated with medications that help but do not cause dependence. A good group (12 Step support, etc.) with people who have had similar experiences can be very helpful.
myheart5 replied to Anthony Tornay, MD's response:
Thank u so much doc ! Six week mark just passed;) I am very hopeful and honored u answered:)

Featuring Experts from Betty Ford Center

Harry L. Haroutunian, MD., is an internationally known speaker on the topics of Addictive Disease and its treatment. He is Board Certified in Family M...More

Helpful Tips

SCIENCE OF ADDICTION While contemplating the objects of the senses, a person develops attachment for them. >STEP I: AVOID THE THOUGHT ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.